The Annals of Mathematical Statistics

Note on the Infinite Divisibility of Exponential Mixtures

F. W. Steutel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 4 (1967), 1303-1305.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698806

Digital Object Identifier
doi:10.1214/aoms/1177698806

Mathematical Reviews number (MathSciNet)
MR215339

Zentralblatt MATH identifier
0189.51702

JSTOR
links.jstor.org

Citation

Steutel, F. W. Note on the Infinite Divisibility of Exponential Mixtures. Ann. Math. Statist. 38 (1967), no. 4, 1303--1305. doi:10.1214/aoms/1177698806. https://projecteuclid.org/euclid.aoms/1177698806


Export citation